JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CONVERSE OF EULER'S THEOREM FOR POLYHEDRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.495-498
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.495
 Title & Authors
A CONVERSE OF EULER'S THEOREM FOR POLYHEDRA
Ahn, Seung-Ho; Kim, Dong-Soo; Kim, Young-Ho;
  PDF(new window)
 Abstract
We give a converse of the well-known Euler's theorem for convex polyhedra.
 Keywords
Euler's theorem;convex polyhedra;
 Language
English
 Cited by
 References
1.
Hilton, P. and Pedersen, J., The Euler characteristic and Polya's dream, Amer. Math. Monthly 103(1996), 121-131. crossref(new window)

2.
Hopf, H., Differential Geometry in the Large, Springer-Verlag, Berlin, 1983.

3.
Pak, C. R., Kim, S.-B., Kim, D.-S. and Cho, K. I., Are there any numbers other than the Euler number for polyhedra? (Korean), Comm. Korean Math. Soc. 15 (2000), no. 4, 669-674.

4.
Polya, G., Mathematical Discovery, Combined Edition, John Wiley and Sons, Inc., New York, 1981.